# SDR MALA070007

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 20,999 hours, 23,073 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OUTBOARD LEADING EDGE SURFACE DELAMINATION PUNCTURE.  REPAIRED IAW EOS51031.  REF EAMS WO NR 215326 TASK 3504.
